Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inner gradings and Galois extensions with normal basis


Author: Margaret Beattie
Journal: Proc. Amer. Math. Soc. 107 (1989), 881-886
MSC: Primary 16A16; Secondary 16A03, 16A74
DOI: https://doi.org/10.1090/S0002-9939-1989-0975632-8
MathSciNet review: 975632
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for $ G$ a finite group, a $ G$-graded Azumaya algebra over a commutative ring has inner grading if and only if an associated Galois extension has normal basis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A16, 16A03, 16A74

Retrieve articles in all journals with MSC: 16A16, 16A03, 16A74


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0975632-8
Article copyright: © Copyright 1989 American Mathematical Society